It hurt just to move my head on the pillow,
I was on viibryd for just 4 days. My doctor skipped tritrating to 40mg on day 3 I felt pretty good (just daily diarrhea) a slight headache but I suffer from chronic migraines. But on day 4, extreme side effects (dizziness, blurred vision, and nausea) I couldn't even move my head on my pillow without feeling sick. I had to resort to crawling to get to my caregiver. I am on day 3 OFF of viibryd and things are leveling out slowly. I'm not sure if my extreme symptoms are due to switching from savealla (a SNRI) to viibryd (SSRI) and not tritrating to the highest dosage. I know our doctors want to try the right medication to lessen our pain but also remember you are your best advocate for your health. After being on 2 SNRIs and 2 SSRIs in less than 6 months, the roller coaster of side effects and withdrawal symptoms have been physically and mentally hard to swallow. Through all this, I just needed an antidepressant -ironic.